# SDR SIMA2019100190004

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 7,497 hours, 5,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387001
- Condition: Dented
- Location: Frames 9 & 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN FRAMES 9 & 10,  STRINGERS 14L - 15L.  PERFORMED A PERMANENT REPAIR IAW ERS-EJ-53DF-3495 PTD AND ERS-EJ-53MR-3902.
